MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II COCR CR NP FEMORAL COMPSZ 6 RIGHT; PRSTHSIS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR

SMITH & NEPHEW, INC. GEN II COCR CR NP FEMORAL COMPSZ 6 RIGHT; PRSTHSIS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Catalog Number 71420026
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that box states 6 right, actual size inside box 4 left.
 
Additional Manufacturer Narrative
The associated device and packaging was returned and evaluated.A visual examination of the packaging indicated that the incorrect size implant was packaged.A quality hold was placed in an attempt to quarantine and re-inspect additional product for this failure mode.This issue has also been communicated to our management process for their consideration of further action.It has been elevated to our risk assessment process to determine if any additional actions are needed.On (b)(6) 2018, smith & nephew initiated a voluntarily initiated a recall to remove two lots of genesis ii non porous c/r femoral due to a manufacturing packaging error.The affected devices were packaged and labeled as genesis ii non porous c/r femoral size 6 right; the package actually contained a genesis ii non porous c/r femoral size 4 left.Should additional information be received, the complaint will be reopened.We will continue to monitor for future complaints.Credit cannot be issued for the device.

Brand Name
GEN II COCR CR NP FEMORAL COMPSZ 6 RIGHT
Common Device Name
PRSTHSIS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7753502
Report Number1020279-2018-01471
Device Sequence Number1719817
Product Code JWH
UDI-Device Identifier03596010205568
UDI-Public03596010205568
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue Number71420026
Device Lot Number16CMB0061A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;